Skin Care Talk banner

1 - 8 of 8 Posts

·
Registered
Joined
·
1,220 Posts
Not to stick my nose in where I'm out of my league, but I just want to put this out there as an alternative to HQ:

Skin-Lightening and Whitening Ingredients

For what it's worth. It makes me sad to think you could hurt yourselves.
I'm out of my league in this post as well, but my friend has noticed that her skin is turning lighter -- it's even all over, not patchy. She doesn't feel uncomfortable in Canada but when she visits her relatives in the islands she feels terribly embarassed. Has anyone experienced a skin tone change without using any product? I'm posting this on her behalf.
 

·
Registered
Joined
·
2,074 Posts
Not to stick my nose in where I'm out of my league, but I just want to put this out there as an alternative to HQ:

Skin-Lightening and Whitening Ingredients

For what it's worth. It makes me sad to think you could hurt yourselves.
I checked out that site and it seems that those products are aimed at correcting aberrations in skin color - due to hormones, sun exposure, and the like.

And so, they are probably not strong enough to totally change one's natural skin color, which seems to be the intent of most of the users on this thread. That is, folks of darker natural skin color desiring a lighter color for societal and other reasons, not because of damage to the skin.

But that begs the question, at least for me, and so I ask it here in the hope that someone can/will respond -

Are these natural agents at least tried before resorting to HQ and derivative products? Or are they bypassed?

If natural products are not as effective, but still work to some degree, are they not preferable in light of the risks associated with HQ and derivative products? - especially when used over the long term in high concentrations on extensive areas of the body?
 

·
Registered
Joined
·
2,074 Posts
..... But that begs the question, at least for me, and so I ask it here in the hope that someone can/will respond .....
Okay. No responses to my questions.

You know what they say - "silence often speaks louder than words" - so I think that I know the answers. Too bad.
 

·
Registered
Joined
·
1,220 Posts
Huh? Where did this come from? Anyway, I did a quick search and found that a side effect of some chemo is actually hyperpigmentation. Here's the link -
Skin Reactions - Cancer Symptoms, Chemotherapy & Chemo Side Effects

Chemo does mess up your skin in general, though.
Post #2 -- my friend's skin has lightened significantly over the past several years and the only possible thing I can think of is the chemo she had for breast cancer. Her doctors think it's a trivial condition.

Thanks for answering.
 

·
Registered
Joined
·
135 Posts
Usually, chemotherapy causes darkening of the skin tone.
Perhaps they started wearing a good sunscreen and avoiding midday sun.
And, they're using skin brighteners, anti-aging products or exfoliants.
And, maybe drinking a lot more water.
Perhaps their chemo is finished and their skin is returning to its natural tone.
 
1 - 8 of 8 Posts
Top